# SDR SWAA2023013080563

- Difficulty date: December 11, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER 2022-691535<[01] TOOL USED PN NORTEC 600D; SN 200048001; DUE DATE 30-MAR-23;[02] PERFORMED REPAIR CATEGORY A ON INSPAR RIB LOCATED STAB STA 129.50 AND 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 . SEE INDIVIDUAL SIGNOFFS BELOW;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
